I had unprotected sex on monday, and I started taking birth control for the first time on tuesday. He didn't ejaculate in me and it was the last day of my period (sounds nasty but hear me out: we both thought it ended and there was minimal blood) but because my fertility calculator says that my fertility window begins on saturday, I took emergency contraceptive pills today, on wednesday. I've heard that the after-pill can cause my period to be late, but I've also heard that birth control pills will regulate my cycles, so I was just wondering is my period going to come late? I took both after-pills at the same time because it's been more than 48 hours so I took both together to be safe and in case I forget the second one. Also is there still a chance I might be pregnant or am I just being paranoid? I've not had any discharge except a bit of a brownish one but I think it's like remnants of my period which just ended? Please help!
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jul 2014 • 1 answer
Posted 8 Mar 2015 • 1 answer
Posted 31 Jul 2015 • 0 answers
Posted 17 Oct 2015 • 1 answer
Posted 21 Sep 2016 • 1 answer